# SDR QXEA200602514

- Difficulty date: September 10, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT NACELLE OUTBOARD SKIN HAS LOOSE AND BROKEN FASTENERS AT STATION XN 1255.  REPAIRED IAW RD8-54-1193 AND SRM 51-40-11.
